You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Haar's Theorem Concerning Chebychev Approximation Problems Having Unique Solutions
John C. Mairhuber
Proceedings of the American Mathematical Society
Vol. 7, No. 4 (Aug., 1956), pp. 609-615
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2033359
Page Count: 7
You can always find the topics here!Topics: Hyperplanes, Approximation, Mathematical functions, Circumferences, Continuous functions, Mathematical domains, Mathematical sequences
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Proceedings of the American Mathematical Society © 1956 American Mathematical Society